# SDR UALA2012042002358

- Difficulty date: April 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 67,569 hours, 12,167 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 56
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPBC LEFT STATUS MESSAGE PRESENT.  REPLACED CONTROLLER (OVER-HEAD POWER BUSS CONTROLLER), MR23931-21 "ON"UNIT, -56"OFF" UNIT, AS PER MM.
